Repeatable measures of take-off flight performance in auklets
Article first published online: 9 FEB 2006
Journal of Zoology
Volume 268, Issue 4, pages 395–404, April 2006
How to Cite
Renner, M. (2006), Repeatable measures of take-off flight performance in auklets. Journal of Zoology, 268: 395–404. doi: 10.1111/j.1469-7998.2005.00036.x
- Issue published online: 9 FEB 2006
- Article first published online: 9 FEB 2006
- Received 16 December 2004; accepted 1 August 2005
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!